MathSciNet Relay Station
MathSciNet bibliographic data
MR466975 35K55 (35B40)
Fife, Paul C. Asymptotic analysis of reaction-diffusion wave fronts. Proceedings of the Regional Conference on the Application of Topological Methods in Differential Equations (Boulder, Colo., 1976). Rocky Mountain J. Math. 7 (1977), no. 3, 389–415.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement